- 139 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 73-year-old woman developed steroid diabetes during treatment with prednisone [Prednison Leciva], gastrointestinal damage during treatment with omeprazole [Helecid] and following the concomitant administration of apixaban [Eliquis] and aspirin [Anopyrin; durations of treatment to reactions onsets and outcomes not stated; not all routes stated].
The woman, who had chronic kidney failure due to polycystic kidney disease, underwent a kidney transplant in September 2000. Her medical history included arterial hypertension, atrial fibrillation, dyspeptic syndrome, sick sinus syndrome, vertebrogenic algic syndrome, erythematous gastritis and bulbitis, deafness, osteoporosis, lower limb oedema, leucopenia, allergic reaction to metronidazole and Bowen's disease. In...
- Vankova B, et al. Analysis of drug-related problems in patients after kidney transplantation - case reports. Aktuality v Nefrologii 23: 191-201, No. 4, Part A, 2017 [Czech; summarised from a translation] - Czech RepublicGoogle Scholar